# SDR CA060220002

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 70,639 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 737200C
- Part serial: 21728
- Condition: Cracked
- Location: Fuselage
- Part time: 71,011 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION 2 CRACKS WERE OBSERVED IN THE FUSELAGE SKIN.  BOTH DEFECTS WERE APPROXIMATELY 2 INCHES IN LENGTH.  THE LOCATION IS ESTIMATED TO BE BS 750 STR 19/20.  THE AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR REPAIR.
